# SDR SIMA2018083029002

- Difficulty date: August 29, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 35,009 hours, 25,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT AFT CABIN 2ND LIGHT FROM END OF AFT CABIN-C/A-DEFERRED EMERGENCY LIGHT IAW MEL 33-34. REMOVED AND REPLACED CEILING EMERGENCY-FLOOD-LIGHT LAMP IAW CRJ-700 AMM 33-51-09 OPS CHECK GOOD MEL ITEM RESTORED
